# SDR TWAA9809512

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 490
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND 3 INCH BY 3 INCH BY .150 INCH DEEP DENT AT STA 490, BETWEEN LONGERON 24 AND LONGERON 25R.  REPAIRED SKIN BETWEEN S24R AND 25R AT STA 490 PER SRM 53-04-12B, SHEET 2 PAGE 25.  ACFT TT:  70,084 HOURS.  ACFT TC:  84,015.  (X)
